# SDR C1HA960003

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 9781
- Condition: Overheated
- Location: Cabin
- Component: Avtech
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THIS FLIGHT, FLIGHT ATTENDANT REPORTED SMELL OF ELECTRICAL SMOKE TYPE.  IT WAS INVESTIGATED AND SMELL WAS COMING FROM MID-CABIN CEILING FLUORESCENT LIGHT.  PULLED CIRCUIT BREAKERS, SMOKE SMELL STOPPED.  UNABLE TO ISOLATE A PARTICULAR AREA.  C/A FOUND DEFECTIVE FLUORESCENT BALLAST ABOVE SEAT 12C.  REMOVED AND REPLACED BALLAST AND OPS CHECK OK.  (X)
